English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the discriminator of Lucas sequences

MPS-Authors
/persons/resource/persons239768

Faye,  Bernadette
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Faye, B., Luca, F., & Moree, P. (2019). On the discriminator of Lucas sequences. Annales Mathématiques du Québec, 43(1), 51-71. doi:10.1007/s40316-017-0097-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-425B-C
Abstract
There is no abstract available